{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T15:31:38Z","timestamp":1787758298517,"version":"build-2784847793"},"reference-count":7,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"9","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2022,9]]},"abstract":"<jats:title>Abstract<\/jats:title>\n                  <jats:p>Correct insulin administration technique, insulin type, and dose play a pivotal role in attaining glycemic control. An error in any of the steps may lead to poor glycaemic control, which affects the patient in the short and long term. We are presenting here unusual skin findings in children with the wrong injection technique. A 10-year-old male child already diagnosed with type 1 Diabetes Mellitus (DM), presented with poor glycemic control. On examination, we found skin rashes encircling most of his abdominal area circularly. Rashes were round to oval, well-circumscribed, hyperpigmented to hypopigmented to depigmented macules to papules surrounded by a hyperpigmented halo, 0.5 to 1 cm in diameter, painless varying in color from white to pinkish-red to light brown to brownish-black. On observing the administration technique of insulin, we found it was administered incorrectly as intradermal instead of subcutaneous. Proper Diabetes education and insulin administration techniques remain the cornerstone in the management of type 1 DM. We should ensure appropriate insulin administration on every visit.<\/jats:p>","DOI":"10.4103\/jfmpc.jfmpc_234_22","type":"journal-article","created":{"date-parts":[[2022,10,19]],"date-time":"2022-10-19T07:34:07Z","timestamp":1666164847000},"page":"5676-5678","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":0,"title":["The assemblage of skin findings in the type 1 DM with incorrect injection technique: A case report"],"prefix":"10.4103","volume":"11","author":[{"given":"Shrinivas S.","family":"Pujari","sequence":"first","affiliation":[{"name":"Department of Paediatrics, AIIMS, Rishikesh, Uttarakhand, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Vinod","family":"Kumar","sequence":"additional","affiliation":[{"name":"Department of Paediatrics, AIIMS, Rishikesh, Uttarakhand, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Nowneet K.","family":"Bhat","sequence":"additional","affiliation":[{"name":"Department of Paediatrics, AIIMS, Rishikesh, Uttarakhand, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Prashant K.","family":"Verma","sequence":"additional","affiliation":[{"name":"Department of Paediatrics, AIIMS, Rishikesh, Uttarakhand, India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2022,10,14]]},"reference":[{"key":"B1-20240828","doi-asserted-by":"crossref","first-page":"481","DOI":"10.1016\/j.ecl.2010.05.011","article-title":"Epidemiology of type 1 diabetes","volume":"39","author":"Maahs","year":"2010","journal-title":"Endocrinol Metab Clin North Am"},{"key":"B3-20240828","doi-asserted-by":"crossref","first-page":"600","DOI":"10.4103\/ijem.IJEM_97_17","article-title":"Forum for injection technique and therapy expert recommendations, India:The Indian recommendations for best practice in insulin injection technique, 2017","volume":"21","author":"Tandon","year":"2017","journal-title":"Indian J Endocr Metab"},{"key":"B4-20240828","doi-asserted-by":"crossref","first-page":"1224","DOI":"10.1016\/j.mayocp.2016.06.012","article-title":"Worldwide injection technique questionnaire study:Injecting complications and the role of the professional","volume":"91","author":"Frid","year":"2016","journal-title":"Mayo Clin Proc"},{"key":"B5-20240828","doi-asserted-by":"crossref","first-page":"192","DOI":"10.1002\/dmrr.798","article-title":"Therapeutic education of diabetic patients","volume":"24","author":"Golay","year":"2008","journal-title":"Diabetes Metab Res Rev"},{"key":"B6-20240828","doi-asserted-by":"crossref","DOI":"10.1111\/jep.13668","article-title":"Reducing potential errors associated with insulin administration:An integrative review","author":"Alqahtani","year":"2022","journal-title":"J Eval Clin Pract"},{"key":"B7-20240828","first-page":"533","article-title":"Insulin injection:Cutaneous adverse effects","volume":"19","author":"Sawatkar","year":"2015","journal-title":"IJEM"},{"key":"B8-20240828","first-page":"OD10","article-title":"Insulin injection site adverse effect in a type 1 diabetes patient:An unusual presentation","volume":"11","author":"Sahasrabudhe","year":"2017","journal-title":"J Clin Diagn Res"}],"container-title":["Journal of Family Medicine and Primary Care"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/jfmpc.jfmpc_234_22","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T15:12:03Z","timestamp":1787757123000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/jfmpc.jfmpc_234_22"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,9]]},"references-count":7,"journal-issue":{"issue":"9","published-print":{"date-parts":[[2022]]}},"URL":"https:\/\/doi.org\/10.4103\/jfmpc.jfmpc_234_22","relation":{},"ISSN":["2249-4863","2278-7135"],"issn-type":[{"value":"2249-4863","type":"print"},{"value":"2278-7135","type":"electronic"}],"subject":[],"published":{"date-parts":[[2022,9]]},"assertion":[{"value":"2022-01-28","name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2022-03-26","name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}}]}}